Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Amoxicillin?

I have never had allergic reactions to Amoxicillin before. I have taken it many times. But I started this prescription 2 days ago: 3 capsules a day. I have small red bumps to come up on my hand and which is unusual and my eyes are burning. I took my regular 3 capsules today. I started them 3 days ago for tooth infection. Could it possibly be some other reason? Since I have never had trouble with this med before.
Mon, 18 Dec 2017
Report Abuse
General & Family Physician 's  Response
Hello,
Sorry to hear that you are having these problems. While these symptoms you state could be related to the recent Amoxicillin use, it is very unlikely. The most common side effects of amoxicillin are: Rash, Diarrhea, Liver function changes, Anemia and anaphylaxis. Generally the rash from Amoxicillin, will be much larger than just on your hand. Because you have taken this medication before multiple times without any side effects or reactions I would be very surprised if this was from your medication. It sounds like you had other issues that just happened to arise at the same time that you started treatment with Amoxicillin. Please contact your doctor to be examined. Keep taking the Amoxicillin as prescribed.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Amoxicillin?

Hello, Sorry to hear that you are having these problems. While these symptoms you state could be related to the recent Amoxicillin use, it is very unlikely. The most common side effects of amoxicillin are: Rash, Diarrhea, Liver function changes, Anemia and anaphylaxis. Generally the rash from Amoxicillin, will be much larger than just on your hand. Because you have taken this medication before multiple times without any side effects or reactions I would be very surprised if this was from your medication. It sounds like you had other issues that just happened to arise at the same time that you started treatment with Amoxicillin. Please contact your doctor to be examined. Keep taking the Amoxicillin as prescribed.